# SDR FDEA202509111684

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 70,079 hours, 28,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WILL NOT ARM. AFT SECTION OF GIRT BAR  WILL NOT ALIGN OR ENTER DOOR FRAME CHANNEL. RELEASED FOR SERVICE PER MEL 52-11-01-A  CATEGORY : B.  FOUND STATIC LINE AND SPRING SNAP REMOVED FROM POUCH AND LODGE UNDER GIRT BAR AND PREVENTING GIRT BAR FROM ENGAGING INTO FLOOR FITTING. STOWED STATIC LINE AND SPRING CLIP BACK IN POUCH. OPS CHECKED GOOD REF AMM 25-66-01-4-0. AC OK FOR SVC.
